Young Male - Adverse Reaction related skin thinning
I am a 28 yr old male. When I was 27 I noticed I was losing my hair. I started taking propecia. 1 week into taking it I started to feel unwell and thought maybe I had caught a bug. Body aches and malaise. I rested for several days and was starting to feel better. But I had angiodema and was very pale. I saw that facial swelling was a possible reaction to finasteride so I stopped taking.m it.My skin color returned Sort of. I was much whiter than I was prior to finasteride. The edema came and and went for over 10 months. When it would go away I also notived my face was much more gaunt and it appeared I had some facial fat atrophy. I looked much older and tired. It had really demoralized me and was taking up most of my thoughts. I decided to rechallenge the medication as it was supposedly very safe and tolerable and no one could help my link my symptoma and medication so I thought maybe I had caught a virus that caused the symptoms. I took finasteride for 6 days. I noticed issues with my sexual health and it seemed my face got thinner. I immediatelt stopped taking it, within days of getting off of medication I began to notice several issues: I could see greenish blue veins on my fore arms that had never been visible before. It spread to my feet and legs and eventually my hands. My skin especially in direct sunlight was transparwnt and many of my large veins clealry visible and skin grayish and dull. In addition to this I experienced more facial fat atrophy, erectile dysfuntion. Testicular atrophy, sexual ahodenia. It's been 4 months since and my symptoms have not really improved. I've poured over medical literature and can't understand why this happened and if there is anything I can do to heal my skin. It's been really demoralizing. Hoping to find some healing mostly for my skin. I am going to a naturopath to address my sexual health issues.